Weighted Pseudo Almost-Periodic Functions and Applications to Semilinear Evolution Equations
Jun Zhang,
Ti-Jun Xiao and
Jin Liang
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We first give a solution to a key problem concerning the completeness of the space of weighted pseudo almost-periodic functions and then establish a new composition theorem with respect to these functions. Some important remarks with concrete examples are also presented. Moreover, we prove an existence theorem for the weighted pseudo almost-periodic mild solution to the semilinear evolution equation: , , where is the infinitesimal generator of an exponentially stable -semigroup. An application is also given to illustrate the abstract existence theorem.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/179525.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/179525.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:179525
DOI: 10.1155/2012/179525
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().